Lupron Depot 3.75 mg User Reviews

Lupron Depot 3.75 mg - User Reviews

Lupron Depot 3.75 mg User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Lupron Depot 3.75 mg sorted by most helpful. Patient Discussions FAQs


Comment from: 25-34 on Treatment for 1-2 years (Patient) Published: October 09

i had taken this medication for 12 months striaght for treatment of sever endometriosis, i still bleed 365 days they gave me three different types of birth control pills with it and antidepressents. i became crazy and still in pain and still bleeding now its been about 6 years and i am 29 with severe bone loss, migraines, body aches, hair loss, pain and hot flashes and night sweats still, all which have gotten worse starting from when i was on this medication. ive gone without walking for weeks at a time due to bone aches and joint problems now all a result from this drug that noone cares to tell you about, please research this drug before using it and make sure it is what you are looking for or you could be a 29yr old feeling like your 100 too,this drug should be pulled off the market all my results state "drug induced" all info from each speacialist i have gone too states they feel all my problems and symtops are drug induced from a drug taken called lupron, good luck to you all. it relieved some pain fir a short time and now its worse.

Related Reading: birth control | hair loss

Comment from: msgingher, 25-34 on Treatment for 1-6 months (Patient) Published: November 14

I'm 26 and supposed to take my 3rd shot next week...Since being on this medicine i take lots of depression medicine and I have SERIOUS thoughts of suicide...my hot flashes aren't bad but i have alot of nausea and vomiting. My head spins and occasionally I have cramps. My relationship with family and friends is bad. THere are days where I dont even want to get out of bed..I DO NOT recommend this medicine to anyone!!!

Related Reading: suicide | nausea and vomiting

Comment from: Suz, 25-34 on Treatment for 1-6 months (Patient) Published: May 27

This is my 4th month on the shot. Yes, the side effects are there if you concentrate on them enough. But after having suffered for 15 years with Endo, 5 surgeries and years of TRYING to get pregnant, I am at "peace with my pelvis" for the first time since early teenage years. No periods, no pain at all. I am told that it only safe for 6 shots.. I dread getting OFF the shot. It has been a wonderful drug that I wish I could have taken so long ago.

Comment from: hnybny84, 25-34 on Treatment for less than 1 month (Patient) Published: January 14

I have been experiencing pelvic pain for a while and cysts that keep bursting on my ovaries. My doctor has ran all kinds of tests and has not found and thing other than the cysts on my ovaries, so he decided to give me a shot of Lupron to kind of shut everything down and see if this helps with the pain and cysts. It has now been almost one week since my first shot and I have not had a appetite and I am in more pain than I was starting out. I called my doctor and he told me that this is all normal and when I go into the office for my second shot it will be all better from that point. I have not had any of the hot flashes or anything, but as for eating and the pain being worse it worries me a little. So ladies so far not to bad, but I will keep you updated!!!

Related Reading: cysts

Comment from: annetrice, 35-44 on Treatment for 1-6 months (Patient) Published: February 07

The complaints noted by others of this drug are frightening. The night sweats, mood swings, memory loss and others can be dismal, however, the suffering, the pain, uncomfortability and or health hazards of the disorder are just as dismal if not more so. Be informed. This website can help. Be knowledgeable. Be sensible. Be understanding. The Drs/OBs/GYNs/Phys are trying to help (mostly). But,it is ultimately your decision for your treatment. Therefore, it is ultimately YOU to decide how much pain you will have, YOU to choose how much blood you will lose, and YOU who will affect the quality of your life. I decided for the drug. I dealt with the side effects, all of them. (cotton clothing is a godsend for the hot flashes)The drug gave me a chance to THINK and RESEARCH and DECIDE on treatment options that did not require 8-10 weeks of recovery time and a loss of my organs. I am thankful. OH, so very THANKFUL.

Comment from: 25-34 on Treatment for 1-6 months (Patient) Published: May 13

I took this for 5 months after a lap for endometriosis. It's hard for me to tell whether it helped the pain, because I subsequently developed a bladder condition that has been causing me a lot of pain. But the Lupron was a horrible experience that is still having a huge negative impact on my life. The first two months weren't too bad, just lots of nausea. Then the mood swings, depression, lack of sex drive hit. I toughed it out for a while, but refused to take my sixth and final injection. But four months after my last shot, the side effects are not diminishing. I'm a wreck, and it's damaging my personal relationships and my career. Please, please investigate this drug fully before you decide to take it. My doctor was NOT AT ALL knowledgable about this drug before she had me take it, and therefore I was not fully aware of the problems this drug could cause.

Comment from: 35-44 on Treatment for 6 months - 1 year (Patient) Published: November 27

I had stage IV endometriosis and 16 fibroid cysts, one of which was cancerous. My Dr. placed me on this drug to sustain and stop the endometriosis by putting me into menopause. My Doctor was very clear on the side affects. However; after 6 months of being on this shot, the endometriosis came back. Other risks are possible now, but I would have to get a radical hysterectomy at 35. I would like to have children and this is the only way. The hot flashes and night sweats are more within the fist few days after the shot and then a few days before the shot. It did discontinue the cancerous cyst from coming back, so it is a 50/50 feeling. I hope this may help someone.


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Women's Health

Find out what women really need.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD